# SDR AALA201805239010

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 3,959 hours, 1,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR ACCUMULATOR PRESSURE IS LOW (TEMPERATURE 70 DEGREES FAHRENHEIT/PRESSURE 1600 PSI). SERVICED R4 DOOR ASSIST BOTTLE PER MM 52-10-00.
